# SDR 4DPA2022011400001

- Difficulty date: January 14, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N244JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145331
- Aircraft time: 35,716 hours, 30,618 cycles
- System (JASC): 2210 · Autopilot System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ISSUE: AP YAW DAMP WOULDN'T ENGAGE ON CLIMB OUT APPROX 500' CREW CONTACTED MISSION CONTROL AND RETURNED TO DALLAS. AIRCRAFT STILL BEING TROUBLESHOT AS OF 1/24/2022.
